Alert archive / Oklahoma / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Apr 1, 2015, 3:29 AM CDT for 5 counties in Oklahoma. It took effect at Apr 1, 2015, 3:00 PM CDT. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 1, 2015, 3:29 AM CDT (08:29 UTC)
- In effect from
- Apr 1, 2015, 3:00 PM CDT
- Expired
- Apr 1, 2015, 8:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Ellis County, OK, Harper County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 125 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 7:30 PM CDT | HAIL 1.75 | 8 W Freedom, OK | |
| Apr 1, 7:40 PM CDT | HAIL 2 | 4 W Camp Houston, OK | |
| Apr 1, 7:54 PM CDT | HAIL 2.5 | 1 N Freedom, OK | |
| Apr 1, 8:09 PM CDT | TSTM WND DMG | 7 W Camargo, OK | TREES SNAPPED OR UPROOTED. |
| Apr 1, 8:09 PM CDT | HAIL 1.5 | 7 W Camargo, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3576 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847 WWUS84 KOUN 010829 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 329 AM CDT WED APR 1 2015 OKZ004-005-009-010-014-011630- /O.UPG.KOUN.FW.A.0005.150401T2000Z-150402T0100Z/ /O.NEW.KOUN.FW.W.0004.150401T2000Z-150402T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- 329 AM CDT WED APR 1 2015 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR NORTHWEST OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTH 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM VALUES 15 TO 20 PERCENT. * TEMPERATURE...85 TO 90 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
2 follow-up statements
430 WWUS84 KOUN 011955 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 255 PM CDT WED APR 1 2015 OKZ004-005-009-010-014-020100- /O.CON.KOUN.FW.W.0004.150401T2000Z-150402T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- 255 PM CDT WED APR 1 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR NORTHWEST OKLAHOMA... * WIND...SOUTH 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM VALUES 15 TO 20 PERCENT. * TEMPERATURE...85 TO 90 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
377 WWUS84 KOUN 020101 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 801 PM CDT WED APR 1 2015 OKZ004-005-009-010-014-020215- /O.EXP.KOUN.FW.W.0004.000000T0000Z-150402T0100Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS- 801 PM CDT WED APR 1 2015 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. HUMIDITY LEVELS WILL INCREASE THROUGH THE NIGHT...THOUGH WINDS WILL BE SLOW TO DIMINISH. $$ MBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 1, 3:24 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 1, 3:24 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
324 AM CDT WED APR 1 2015
.DISCUSSION...
MOISTURE WILL REMAIN IN PLACE ACROSS THE AREA TODAY WITH A
DISTURBANCE MOVING FROM SOUTHWEST TX UP THROUGH THE ARKLATEX
REGION BY THIS AFTN. WILL KEEP A MENTION OF OF PRECIP ACROSS THE
SOUTHEAST. HOWEVER... IT WILL BE FARTHER WEST WHERE THERE WILL BE
SOME POTENTIAL TO SEE SOME STRONGER STORMS. BY THIS AFTN WE EXPECT
TO SEE A DRYLINE TAKE SHAPE ACROSS FAR WESTERN OKLAHOMA OR EASTERN
TEXAS PANHANDLE AS ANOTHER DISTURBANCE MOVES OUT OF COLORADO INTO
THE CENTRAL PLAINS. ALTHOUGH BEST FORCING AND MOST OF THE ACTIVITY
WILL REMAIN TO OUR NORTH... AN ISOLATED STORM OR TWO MAY BE ABLE
TO OVERCOME DESCENT CAPPING INVERSION AS FAR SOUTH AS NORTHWEST
OKLAHOMA. ANOTHER CONCERN FOR THIS AREA WILL BE FIRE WEATHER. VERY
WARM AND WINDY CONDITIONS WILL EXIST. THE MAIN QUESTION IS JUST
HOW FAR EAST WILL THE DRYLINE PUSH INTO THE AREA. WILL UPGRADE TO
RED FLAG WARNING AS USUALLY MODELS UNDERESTIMATE WIND SPEEDS A BIT
IN THE DEEPER MIXED AIRMASS TO THE WEST OF THE DRYLINE AND THEY
DON'T DROP DEWPOINTS ENOUGH.
ANOTHER ROUND OF STORMS EXPECTED BY THURSDAY AFTN AS A RATHER
STRONG COLD FRONT PUSHES SOUTH THROUGH THE AREA. A FEW OF THESE
STORMS COULD BE SEVERE. BEST CHANCE WILL BE EAST OF I-35. COOLER
AND DRIER AIR WILL OVERSPREAD THE AREA FOR FRIDAY INTO THE FIRST
PART OF THE WEEKEND. NEXT CHANCE FOR PRECIP WILL OCCUR EASTER
SUNDAY AS A DISTURBANCE MOVES NORTH OUT OF TX TO GO ALONG WITH
WAA. ANOTHER COLD FRONT EXPECTED NEXT TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 62 81 54 / 10 10 10 20
HOBART OK 84 58 82 50 / 10 10 0 10
WICHITA FALLS TX 83 63 89 59 / 10 10 10 10
GAGE OK 88 50 76 43 / 20 20 10 20
PONCA CITY OK 84 61 77 48 / 10 10 20 30
DURANT OK 77 63 81 64 / 30 20 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR OKZ004-005-009-010-014.
TX...NONE.
&&
06/30Hazardous weather outlook, Mar 31, 9:49 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 949 PM CDT TUE MAR 31 2015 OKZ004>048-050>052-TXZ083>090-020245- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 949 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. .LOCATION... THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY... LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS. .TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK FOR TORNADOES IS VERY LOW. .DISCUSSION... TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY WEAKEN AFTER MIDNIGHT. OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES. STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER... OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY... ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON MONDAY. .FIRE WEATHER... HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, Apr 1, 1:28 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
128 AM CDT WED APR 1 2015
OKZ008-013-010715-
NOBLE OK-KAY OK-
128 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND
SOUTHEASTERN KAY COUNTIES UNTIL 215 AM CDT...
AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3674 9690 3668 9693 3670 9704 3668 9706
3660 9704 3659 9706 3658 9700 3660 9691
3656 9689 3655 9690 3653 9699 3651 9701
3651 9703 3640 9703 3635 9717 3658 9736
3684 9697
TIME...MOT...LOC 0626Z 238DEG 24KT 3652 9717
AUSTINSpecial weather statement, Apr 1, 2:03 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
203 AM CDT WED APR 1 2015
OKZ048-052-010730-
ATOKA OK-BRYAN OK-
203 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATOKA AND BRYAN COUNTIES
UNTIL 230 AM CDT...
AT 200 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF LEHIGH TO 3 MILES SOUTH OF CADDO TO NEAR ACHILLE...
MOVING NORTHEAST AT 25 TO 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3416 9587 3416 9598 3412 9594 3394 9594
3391 9587 3384 9584 3389 9593 3386 9595
3387 9600 3386 9600 3384 9615 3376 9618
3377 9629 3373 9631 3373 9639 3378 9643
3378 9646 3405 9633 3442 9625 3440 9578
TIME...MOT...LOC 0700Z 242DEG 20KT 3441 9621 3408 9628 3383 9640Special weather statement, Apr 1, 2:16 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT WED APR 1 2015
OKZ032-048-010745-
ATOKA OK-HUGHES OK-
216 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA AND EASTERN
HUGHES COUNTIES UNTIL 245 AM CDT...
AT 212 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF LAMAR TO 3 MILES SOUTHEAST OF STUART TO NEAR
WARDVILLE TO NEAR STRINGTOWN...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3451 9578 3440 9578 3442 9614 3445 9615
3451 9612 3451 9609 3463 9605 3529 9622
3529 9598 3515 9598 3514 9601 3512 9601
3512 9603 3505 9609 3481 9609 3468 9606
3468 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0712Z 263DEG 30KT 3515 9615 3486 9605 3464 9600 3445
9608Special weather statement, Apr 1, 2:37 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT WED APR 1 2015
OKZ048-052-010800-
ATOKA OK-BRYAN OK-
237 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATOKA AND NORTHEASTERN BRYAN
COUNTIES UNTIL 300 AM CDT...
AT 236 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF DAISY TO 5 MILES EAST OF LANE TO 6 MILES NORTH OF
BENNINGTON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3451 9578 3416 9578 3416 9598 3415 9596
3412 9594 3394 9594 3392 9592 3392 9588
3388 9584 3401 9632 3437 9612 3467 9606
3464 9588 3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0736Z 291DEG 25KT 3455 9580 3433 9590 3410 9603Local storm report, Apr 1, 2:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
03/31/2015 OKLAHOMA OK AMATEUR RADIO
12 INCH DIAMETER TREE SNAPPED IN HALF.
&&
SCLocal storm report, Apr 1, 2:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
243 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
03/31/2015 OKLAHOMA OK AMATEUR RADIO
12 INCH DIAMETER TREE SNAPPED IN HALF.
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OUN | Harmon | 40 min |
| Mar 31, 7:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 25 min |
| Mar 31, 7:41 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Mar 31, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| Mar 31, 7:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Mar 31, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 39 min |
| Mar 31, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 51 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 33 min |
| Mar 31, 7:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Mar 31, 8:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Mar 31, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 35 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Mar 31, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 25 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 23 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 31, 8:23 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Mar 31, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 51 min |
| Mar 31, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 33 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Mar 31, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Mar 31, 9:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| Mar 31, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 31 min |
| Mar 31, 9:52 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Mar 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 32 min |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Mar 31, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 29 min |
| Mar 31, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Mar 31, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 32 min |
| Mar 31, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| Mar 31, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 32 min |
| Mar 31, 10:51 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 3 hr |
| Mar 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 35 min |
| Mar 31, 10:59 PM CDT | Special Weather Statement | OUN | Stephens | 46 min |
| Mar 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 51 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Mar 31, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 43 min |
| Mar 31, 11:26 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Mar 31, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Mar 31, 11:34 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 41 min |
| Mar 31, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 37 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 49 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 23 min |
| Apr 1, 12:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| Apr 1, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| Apr 1, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc | 26 min |
| Apr 1, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| Apr 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Apr 1, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 40 min |
| Apr 1, 12:52 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 113 min |
| Apr 1, 1:04 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc, Seminole | 41 min |
| Apr 1, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 1, 1:28 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 1, 1:38 AM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 112 min |
| Apr 1, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| Apr 1, 2:16 AM CDT | Special Weather Statement | OUN | Pittsburg | 29 min |
| Apr 1, 2:37 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 1, 6:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Apr 1, 7:48 AM CDT | Special Weather Statement | OUN | Marshall | 27 min |
| Apr 1, 8:34 AM CDT | Special Weather Statement | OUN | Bryan | 56 min |
| Apr 1, 5:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Apr 1, 5:48 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 1, 6:19 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 1, 6:46 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Apr 1, 6:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
Nearby
Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.